# SDR DL764011733

- Difficulty date: October 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29706
- Aircraft time: 3,180 hours, 1,310 cycles
- Engine: Ge CF680
- Engine time: 3,184 hours, 1,314 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 1335M77P01
- Part serial: 0126258
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ENGINE LEAKING FUEL.  FOUND FUEL PRESSURE SWITCH LEAKING AT END.  REPLACED FUEL PRESSURE SWITCH PER M/M 73-33-01, OPS LEAK CHECKS GOOD.
